Generalized Stability of C * -Ternary Quadratic Mappings
Choonkil Park and
Jianlian Cui
Abstract and Applied Analysis, 2007, vol. 2007, 1-6
Abstract:
We prove the generalized stability of C * -ternary quadratic mappings in C * -ternary rings for the quadratic functional equation f ( x + y ) + f ( x − y ) = 2 f ( x ) + 2 f ( y ) .
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/023282.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/023282.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:023282
DOI: 10.1155/2007/23282
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().